# SDR MASA2011072103281

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 30,367 hours, 23,800 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807485
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL INSTALLED NR 2 ENGINE WAS A CF34-3B1 WHICH WAS CANNED FOR USE ON ANOTHER AIRCRAFT; A CF34-3A1 WAS INSTALLED PER EO#CRJ-71-0007 ENGINE RETROFIT (ONE ENGINE ONLY).
